Alert archive / Massachusetts / Flash Flood Watches in 2007

Flash Flood Watch 1, NWS Boston/Norton, MA

July 28, 2007Hampden County, Massachusetts; Capitol Planning Region, Connecticut

NWS Boston/Norton, MA issued this flash flood watch at Jul 28, 2007, 11:25 AM EDT for Hampden County, Massachusetts; Capitol Planning Region, Connecticut. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jul 28, 2007, 11:25 AM EDT (15:25 UTC)
Expired
Jul 28, 2007, 3:43 PM EDT
In force
4 hr
Issued by
NWS Boston/Norton, MA
Flood severity
None

Counties Capitol Planning Region, CT, Hampden County, MA

The radar

The Boston radar (KBOX), 121 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 3.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2007-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 363 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2007-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
363 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS61 KBOX 281525
FFABOX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TAUNTON MA
1125 AM EDT SAT JUL 28 2007

...THE NATIONAL WEATHER SERVICE HAS ISSUED A FLASH FLOOD WATCH
THROUGH 9 PM TONIGHT FOR HARTFORD COUNTY AND HAMDEN COUNTY OF
MASSACHUSETTS...

.SHOWERS AND THUNDERSTORMS WITH LOCALLY VERY HEAVY RAIN MAY RESULT IN
FLASH FLOODING THIS AFTERNOON AND EARLY EVENING.

CTZ002-MAZ009-011-282330-
/O.NEW.KBOX.FF.A.0001.070728T1525Z-070729T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARTFORD CT-WESTERN HAMPDEN MA-EASTERN HAMPDEN MA-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...BLANDFORD...
SPRINGFIELD
1125 AM EDT SAT JUL 28 2007

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN CONNECTICUT AND WESTERN
  MASSACHUSETTS...INCLUDING THE FOLLOWING AREAS...IN NORTHERN
  CONNECTICUT...HARTFORD CT. IN WESTERN MASSACHUSETTS... EASTERN
  HAMPDEN MA AND WESTERN HAMPDEN MA...INCLUDING THE CITY OF SPRINGFIELD.

* UNTIL 9 PM EDT THIS EVENING

* SHOWERS AND THUNDERSTORMS FROM EARLIER THIS MORNING HAVE RESULTED
  IN 1 TO 2 INCHES OF RAINFALL ACROSS THIS AREA...WITH LOCAL AMOUNTS
  AROUND 3 INCHES. SHOWERS AND THUNDERSTORMS WITH LOCALLY VERY HEAVY
  RAIN ARE EXPECTED TO CONTINUE THIS AFTERNOON AND INTO EARLY THIS
  EVENING. THEREFORE...ANY ADDITIONAL HEAVY RAIN ACROSS HARTFORD
  COUNTY AND ADJACENT HAMDEN COUNTY WILL RESULT IN FLASH FLOODING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

NOCERA
1 follow-up statement
000 
WGUS61 KBOX 281943
FFABOX

FLOOD WATCH
NATIONAL WEATHER SERVICE TAUNTON MA
343 PM EDT SAT JUL 28 2007


CTZ002-MAZ009-011-282045-
/O.CAN.KBOX.FF.A.0001.000000T0000Z-070729T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARTFORD CT-WESTERN HAMPDEN MA-EASTERN HAMPDEN MA-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...BLANDFORD...
SPRINGFIELD
343 PM EDT SAT JUL 28 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN CONNECTICUT AND
WESTERN MASSACHUSETTS HAS BEEN CANCELLED. THE RISK FOR FLASH FLOODING
HAS DIMINISHED DUE TO THE LACK OF HEAVY RAIN THIS AFTERNOON COMBINED
WITH ONLY ISOLATED OR SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED
THIS EVENING. THEREFORE...THE FLASH FLOOD WATCH FOR HARTFORD COUNTY
AND ADJACENT HAMPDEN HAS BEEN CANCELLED. 

$$

NOCERA

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood watch went out at Jul 28, 10:35 AM EDT, 50 minutes earlier.

Area forecast discussion, Jul 28, 10:35 AM EDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
1035 AM EDT SAT JUL 28 2007

.SYNOPSIS...
BERMUDA HIGH PRESSURE WILL CONTINUE TO PUMP HUMID AIR INTO OUR
REGION THROUGH THE WEEKEND INTO EARLY NEXT WEEK. MEANWHILE...A COLD
FRONT WILL APPROACH FROM THE NORTHWEST. THIS WILL MEAN THE
LIKELIHOOD OF SHOWERS AND THUNDERSTORMS WITH HEAVY DOWNPOURS TODAY
THROUGH MONDAY...POSSIBLY INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MID LEVEL VORTEX JUST NORTHWEST OF ALB AT 10 AM ALONG WITH ITS
ATTENDING COLD FRONT CONTINUES TO FIRE WIDESPREAD SHOWERS WITH
EMBEDDED TSTMS FROM HARTFORD COUNTY NORTHEAST INTO WESTERN AND CENTRAL
MA EXTENDING INTO SOUTHERN NH. AHEAD OF THE VORTEX DEEP LAYER SSW
FLOW ADVECTING TROPICAL AIRMASS INTO SOUTHERN NEW ENGLAND WITH 12Z
CHH SOUNDING REPORTING PWATS OF 1.91 INCHES. AS EXPECTED...RECEIVING
REPORTS OF STORMS DUMPING 1-1.25 INCHES OF RAINFALL WITHIN AN HOURS
TIME. THIS WILL RESULT IN SOME LOCALIZED MINOR POOR DRAINAGE AND
URBAN FLOODING TODAY IN THE HEAVIER STORMS.

FLOODING WILL BE THE MAIN THREAT TODAY...WITH A LOWER RISK OF SEVERE
WEATHER GIVEN MARGINAL INSTABILITY WITH MID LEVEL LAPSE RATES OF
6C/KM OR LESS AND SB CAPE OF 1000-1500 J/KG. HOWEVER...CAN NOT RULE
OUT ONE OR TWO STRONGER STORMS PRODUCING STRONG WIND GUSTS WITH
ELEVATED CORES. IN ADDITION...GIVEN TROPICAL AIRMASS WET BULB ZERO
HEIGHTS ARE VERY HIGH AROUND 12 KFT. THUS...VERY LOW RISK OF LARGE
HAIL. THEREFORE...MAIN WEATHER HAZARD TODAY WILL BE LOCALIZED
FLOODING FROM HEAVY DOWNPOURS.

NEW 12Z NAM CONTINUES TO TRACK THIS MID LEVEL VORTEX ACROSS NORTHERN
NEW ENGLAND TODAY. THUS...AREA OF BEST ASCENT WILL BE ACROSS NORTHWEST
PORTIONS OF CT/MA AND INTO NH. THEREFORE...SHOWERS AND TSTMS WILL BE
MOST NUMEROUS ACROSS THIS AREA...WITH CONVECTION MORE SCATTERED IN
COVERAGE POINTS SE FROM BOSTON TO PROVIDENCE TO CAPE COD. PREVIOUS
FORECAST LOOKS ON TRACK...SO NOT PLANNING ON MANY CHANGES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
ANY SHOWERS AND TSTMS SHOULD DISSIPATE THIS EVENING WILL THE LOSS OF
DAYTIME HEATING AS WELL AS THE LOSS THE UPPER SUPPORT. WENT WITH A
SLIGHT CHANCE OF SHOWERS OVERNIGHT WITH FRONTAL BOUNDARY REMAINING
IN THE VICINITY COUPLED WITH THE VERY MOIST AIRMASS. LOWS SHOULD BE
QUITE WARM...AROUND 70. HIGH DEWPOINTS WILL MAKE IT FEEL MUGGY.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
ANOTHER SHORT WAVE KEEPS UPPER TROFFINESS ANCHORED ACROSS NORTHEAST.
WEAK FRONTAL BOUNDARY ALSO STALLS ACROSS NEW ENGLAND SUN THROUGH
PERHAPS MON NIGHT/TUE TIME FRAME...BEFORE STARTING TO SLIDE EAST.
THUS LOOKS LIKE SOME LOW LEVEL CONVERGENCE OF HI PW AIR IN AT LEAST
MODERATELY UNSTABLE ENVIRONMENT THROUGH THIS PERIOD.  HAVE TAPERED
POPS BACK A BIT FOR SUNDAY SINCE FORCING A LITTLE WEAK AS REGION IN
BETWEEN SHORT WAVES. MAY SEE CONTINUED THREAT FOR LOCALLY HEAVY RAIN
SUNDAY THROUGH MONDAY OR MONDAY NIGHT.

HAVE STAYED CLOSE TO MAV VALUES FOR TEMPERATURES.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
A MOIST AIRMASS IN PLACE COUPLED WITH AN APPROACHING SHORT WAVE AND
SFC COLD FRONT WILL ALLOW FOR INCREASING CHANCES OF SHOWERS AND
TSTMS TODAY. THE CIG FCST IS A BIT TRICKY...BUT THINKING ANY IFR OR
LOWER CONDITIONS SHOULD LIFT TO MVFR OF LOW-END VFR LEVELS TODAY
WITH DAYTIME HEATING EXCEPT OVER THE CAPE AND ISLANDS WHERE CIGS
SHOULD BE A BIT LOWER.

FOR TONIGHT...THINKING FOG AND STRATUS WILL ADVECT BACK TO THE NORTH
AND AFFECT MOST TERMINALS AFTER MIDNIGHT.

IN THE LONGER TERM...A HUMID AIR MASS WILL AID DEVELOPMENT OF
NIGHTTIME LOW CLOUDS AND FOG THROUGH MONDAY NIGHT. IN
ADDITION...THERE SHOULD BE SUFFICIENT INSTABILITY TO WARRANT A RISK
OF THUNDERSTORMS SUNDAY THROUGH MONDAY.

&&

.MARINE...
LIGHT FLOW WILL ALLOW FOR TRANQUIL CONDITIONS ON THE WATERS TODAY
AND TONIGHT...WITH WINDS GENERALLY LESS THAN 15 KT AND SEAS LESS
THAN 3 FEET.

LOOKS FAIRLY QUIET IN THE SUNDAY THROUGH MONDAY NIGHT PERIOD...WITH
THE MAIN CONCERN BEING AREAS OF DENSE FOG.

&&

.HYDROLOGY...
FLASH FLOOD INDICES REMAIN AROUND 3 INCHES FOR ONE HOUR AND 4 TO 4.5
INCHES IN THREE HOURS FOR ALL ZONES EXCEPT RI002...SOUTHEAST
PROVIDENCE COUNTY INCLUDING PROVIDENCE...WHERE VALUES ARE 2.5 INCHES
FOR ONE HOUR AND 3.5 INCHES FOR THREE HOURS. SO IT WILL TAKE A
STATIONARY TORRENTIAL DOWNPOUR...OR TRAINING STORMS TO GET FLASH
FLOODING TODAY THROUGH MONDAY. WITH THE MOIST AIRMASS CURRENTLY IN
PLACE AND RELATIVELY WEAK FLOW ALOFT...THIS WILL BE POSSIBLE IN A
LOCALIZED MANNER TODAY THROUGH MONDAY.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...EKSTER
NEAR TERM...NOCERA
SHORT TERM...EKSTER
LONG TERM...THOMPSON
AVIATION...EKSTER/THOMPSON
MARINE...EKSTER/THOMPSON
HYDROLOGY...EKSTER
Hazardous weather outlook, Jul 28, 3:42 AM EDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
342 AM EDT SAT JUL 28 2007

ANZ230-CTZ002>004-MAZ002>022-026-NHZ011-012-015-RIZ001>007-290745-
BOSTON HARBOR-HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
342 AM EDT SAT JUL 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST
MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL
WATERS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND
SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP
TODAY...MAINLY TO THE NORTHWEST OF A BOSTON TO PROVIDENCE LINE. A FEW
OF THE STORMS COULD BECOME SEVERE WITH THE MAIN THREAT BEING
DAMAGING STRAIGHT LINE WIND GUSTS. IN ADDITION...THE STORMS MAY TRAIN
OVER THE SAME LOCATIONS WHICH WILL BRING THE POTENTIAL FOR LOCALLY
HEAVY RAIN AND FLASH FLOODING ACROSS THE INTERIOR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS...SOME WITH HEAVY DOWNPOURS...REMAIN POSSIBLE FROM
SUNDAY THROUGH TUESDAY. SEVERAL THUNDERSTORMS ON SUNDAY AFTERNOON
COULD PRODUCE STRONG WIND GUSTS FROM THE CONNECTICUT RIVER VALLEY
INTO THE WORCESTER HILLS AS WELL AS POOR DRAINAGE STREET FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

ANZ231>237-250-254-255-270-MAZ023-024-RIZ008-290745-
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
WATERS FROM MERRIMACK RIVER MA TO WATCH HILL RI FROM 25 TO 40 NM-
DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
342 AM EDT SAT JUL 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST
MASSACHUSETTS...MASSACHUSETTS AND RHODE ISLAND COASTAL
WATERS...MASSACHUSETTS COASTAL WATERS...SOUTHERN RHODE ISLAND AND
RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

AREAS OF DENSE FOG WILL REDUCE VISIBILITIES TO UNDER ONE QUARTER OF
A MILE AT TIMES TODAY AND TONIGHT. IN ADDITION...A FEW THUNDERSTORMS
MAY AFFECT THE COASTAL WATERS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY. AREAS OF
FOG ARE EXPECTED EACH NIGHT THROUGH MONDAY NIGHT. THE FOG MAY REDUCE
THE VISIBILITY TO BELOW 1/4 MILE AND BECOME A MARINE NAVIGATION
HAZARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY.

In the hours before

Special weather statement, Jul 28, 7:50 AM EDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
750 AM EDT SAT JUL 28 2007

MAZ010-011-281215-
EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
750 AM EDT SAT JUL 28 2007

AT 750 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH AND SMALL HAIL 7 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST
AT 35 MPH.

THE THUNDERSTORM WILL BE NEAR...WILBRAHAM AND MONSON BY 800 AM EDT...
PALMER AND 6 MILES SOUTHEAST OF BELCHERTOWN BY 810 AM EDT.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

NOCERA
Special weather statement, Jul 28, 8:44 AM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
844 AM EDT SAT JUL 28 2007

MAZ004-281315-
NORTHERN WORCESTER MA-
844 AM EDT SAT JUL 28 2007

AT 844 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH 5 MILES SOUTHWEST OF NEW BRAINTREE IN WORCESTER COUNTY...OR
ABOUT 18 MILES SOUTHEAST OF AMHERST...MOVING NORTHEAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...NEW BRAINTREE AND OAKHAM BY 850 AM
EDT...BARRE BY 900 AM EDT...HUBBARDSTON AND TEMPLETON BY 910 AM EDT.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

NOCERA
Special weather statement, Jul 28, 9:36 AM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
936 AM EDT SAT JUL 28 2007

MAZ004-281400-
NORTHERN WORCESTER MA-
936 AM EDT SAT JUL 28 2007

AT 936 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH AND SMALL HAIL OVER PRINCETON...OR ABOUT 7 MILES SOUTHWEST OF
LEOMINSTER...MOVING NORTHEAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...LEOMINSTER BY 950 AM EDT...LUNENBURG
BY 1000 AM EDT.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

NOCERA

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 9:44 AM EDTSevere Thunderstorm WarningBOXWorcester31 min
Jul 28, 12:55 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex50 min
Jul 28, 1:16 PM EDTSpecial Marine WarningBOX59 min
Jul 28, 1:50 PM EDTSevere Thunderstorm WarningBOXEssex55 min
Jul 28, 2:10 PM EDTSpecial Marine WarningBOX65 min
Jul 28, 3:34 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester56 min
Jul 28, 4:04 PM EDTSpecial Marine WarningBOX56 min
Jul 28, 4:19 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex, Norfolk, Suffolk41 min
Jul 28, 4:59 PM EDTSpecial Marine WarningBOX91 min
Jul 28, 5:07 PM EDTSevere Thunderstorm WarningBOXNorfolk, Plymouth38 min

Nearby

Flash Flood Watches in Massachusetts, 2007Flash Flood Watches in Connecticut, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.